# SDR SWAA2022022523049

- Difficulty date: December 11, 2018
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 41,580 hours, 24,569 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO; STA 767+5; RBL 21; LOWER DOOR SILL INTERCOSTAL HAS CORROSION ON UPPER AND LOWER SURFACE. / REMOVED CORROSION IAW SRM 51-10-02-0G-0 - VISUAL INSPECTION WITH A 10 MAG GLASS NO DEFECTS NOTED. ORIGINAL .071 REMAIN .020 LOSS .050 FOUND TO BE OUT OF LIMITS IAW SRM 53-60-15-1A-1. REMOVED AND REPLACED LOWER SILL INTERCOSTAL @ STA 767 + 5 RBL 21 IN AFT CARGO IAW BOEING DWG 146A8130 SHT 1 REV C AND SRM 51-40-02-0G-0. ATAG A77040 AAR TOOL 36647 CAL 10JUN19
